# SDR SWAA2019070234303

- Difficulty date: June 11, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L/H "Z" ANGLE CORRODED AT BS. 400+9.5, LBL 24.5.  R&R Z ANGLE IAW SRM AND SRM.
